MAUDE Adverse Event Report: WARSAW ORTHOPEDICS PIVOX¿ OBLIQUE LATERAL SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WARSAW ORTHOPEDICS PIVOX¿ OBLIQUE LATERAL SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 2140130
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
It was reported that patient underwent oblique lumbar interbody fusion (olif) at l3-l4.Post-op, the screw has backed off the vertebral body with the screw still locked into the plate.Patient has pain as a result of this event.
 
Additional Manufacturer Narrative
Radiology review results: post op ct images for l3-l4 olif procedure showed cage and screws backed off from vertebral bodies.A large inter-body graft was present.There appeared to be a graft and lateral interbody plate present at an adjacent level.It was not clear whether this second level was operated at the same time as the first but the interaction of the plates and added level may contribute to failure of one level.Also, the cage in conjugation with rhbmp-2 may or may not be within the labeled instruction for use (ifu).If information is provided in the future, a supplemental report will be issued.

Brand Name
PIVOX¿ OBLIQUE LATERAL SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6947225
Report Number1030489-2017-02189
Device Sequence Number745432
Product Code KWQ
UDI-Device Identifier00643169634763
UDI-Public00643169634763
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K152277
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2024
Device Catalogue Number2140130
Device Lot Number0458539W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2017
Supplement Date Received by Manufacturer10/24/2017
Initial Report FDA Received Date10/13/2017
Supplement Report FDA Received Date11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR